MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; LINER: MPACT DM 01.26.2856MHC DOUBLE MOBILITY HC LINER 28/DMH

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; LINER: MPACT DM 01.26.2856MHC DOUBLE MOBILITY HC LINER 28/DMH
Model Number 01.26.2856MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During post-op recovery after the primary hip surgery (the same day of primary surgery), the patient hip luxated, the liner from the cup.The surgeon revised the patient's head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 january 2025: lot 2414823: (b)(4) items manufactured and released on 12-jul-2024.Expiration date: 2029-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: cup: mpact 01.32.156mb double mobility acetabular shell ø56 (k143453) lot 2405841: (b)(4) items manufactured and released on 07-aug-2024.Expiration date: 2029-07-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
LINER: MPACT DM 01.26.2856MHC DOUBLE MOBILITY HC LINER 28/DMH
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21432762
Report Number3005180920-2025-00084
Device Sequence Number19988069
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2856MHC
Device Lot Number2414823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight91 KG